# SDR VNAA2024082711107

- Difficulty date: August 16, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N719PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10177
- Aircraft time: 39,198 hours, 38,196 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Pcu
- Part number: 514001
- Condition: Low Pressure
- Location: Zone 600
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE DESCENDING INTO ICT AT FL280 WE RECEIVED A HYD 1 LOW PRESSURE EICAS CAUTION. REMOVED AND REPLACED THE RHOB GROUND SPOILER PCU IAW CRJ 700 AMM 27-63-01-000/400-801-A01.
